The first week I feel I did ok, some fatigue, some burping/gassy feelings but figured out how to handle the gas/burps by taking my prilosec shortly after dosing and watching more closely what I eat and those side effects went away. I even lost 10 lbs the first week (I realize that is not going to be the normal but it was nice to get a good jumpstart). But yesterday I went up to 1.2 and now today have been very nauseated and experienced some dizziness. I decided to go back down to .6 today and then try again next week to increase to the 1.2. I could have tried to stick with the 1.2 but I cannot take the nausea/dizziness and was nervous. I did let my Dr know via email so he is aware of why I did not increase my dosage again. I also called Saxenda and they reported my problems to the FDA, I felt that was a bit extreme but they said they had to do it. Do any of you have issues like this when increasing your dosage? Should I have fought harder to push thru the nausea in order to stay on track?
My husband was taking Saxenda and could not get past the first dose. He had diarrhea on it and each time he tried to go up he got real bad. He kept it at the. 6 but the diarrhea didn't let up so he had to stop taking it. He also started to look horribly sick. And through all that he lost no weight but his A1C came down enough so he decided he wasn't trying anything else for now. He continues to see the doc and keep an eye on it.
- Prilosec Information for Consumers
- Prilosec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prilosec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 1 answer
Posted 11 Apr 2012 • 4 answers
Posted 28 May 2013 • 1 answer
Posted 19 Jan 2014 • 2 answers
Posted 16 Jan 2016 • 0 answers